# SDR 96ZZZM1128

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327627
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

FLT 43 - SHUT DOWN NR 3 ENGINE AT 1910Z DUE TO BACKFIRING IN CRUISE.  MAINTENANCE REPLACED NR 18 CYLINDER ASSEMBLY ON NR 3 ENIGNE DUE TO CRACKED HEAD.  AIRCRAFT RETURNED TO SERVICE.  (M)
